# SDR LR7A04021

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5324 FOUND LT MLG WHEEL WELL FS 491 WL 200 BL 61 BRACKET CRACKED AT TOP CORNER.  BRACKET REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 491 WL 200 LBL 61.
